Advances in Pure Mathematics

Vol.4 No.11(2014), Paper ID 51410, 5 pages

DOI:10.4236/apm.2014.411066

 

Approximation Theorems for Exponentially Bounded a-Times Integrated Cosine Function

 

Lufeng Ling

 

School of Mathematics and Information Science, Shangqiu Teachers College, Shangqiu, Henan, China

 

Copyright © 2014 Lufeng Ling et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ling, L. (2014) Approximation Theorems for Exponentially Bounded a-Times Integrated Cosine Function. Advances in Pure Mathematics, 4, 580-584. doi: 10.4236/apm.2014.411066.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.